Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 26, NWS Green Bay, WI

March 11, 2011

NWS Green Bay, WI issued this small craft advisory at Mar 11, 2011, 4:25 AM CST. It took effect at Mar 12, 2011, 4:00 AM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2011, 4:25 AM CST (10:25 UTC)
In effect from
Mar 12, 2011, 4:00 AM CST
Expired
Mar 12, 2011, 9:22 PM CST
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WHUS73 KGRB 111025
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
425 AM CST FRI MAR 11 2011

...STRONG WEST AND THEN NORTHWEST WINDS EXPECTED THIS WEEKEND...

.A STORM SYSTEM TRACKING ACROSS THE LAKE SUPERIOR REGION WILL
GENERATE STRONG WEST WINDS STARTING LATE TONIGHT. WINDS WILL TURN
VEER NORTHWEST SATURDAY AFTERNOON.

LMZ541>543-111830-
/O.NEW.KGRB.SC.Y.0026.110312T1000Z-110313T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
425 AM CST FRI MAR 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM CST SATURDAY TO 7 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM CST SATURDAY TO
7 AM CDT SUNDAY. 

* WEST WINDS WILL INCREASE TO 30 KNOTS LATE TONIGHT...THEN
  CONTINUE INTO SATURDAY. GALE FORCE GUSTS TO 35 KTS ARE POSSIBLE
  SATURDAY. WINDS WILL VEER NORTHWEST SATURDAY AFTERNOON...THEN
  BEGIN TO SLOWLY DIMINISH SATURDAY NIGHT.

* OFFSHORE FLOW WILL RESULT IN WAVE OF 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
7 follow-up statements
942 
WHUS73 KGRB 111616
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 AM CST FRI MAR 11 2011

...STRONG WEST AND THEN NORTHWEST WINDS EXPECTED THIS WEEKEND...

.A STORM SYSTEM TRACKING ACROSS THE LAKE SUPERIOR REGION WILL GENERATE
STRONG WEST WINDS STARTING LATE TONIGHT. WINDS WILL VEER NORTHWEST
SATURDAY AFTERNOON.

LMZ541>543-120015-
/O.CON.KGRB.SC.Y.0026.110312T1000Z-110313T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1016 AM CST FRI MAR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM CST SATURDAY TO
7 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM CST SATURDAY TO
7 AM CDT SUNDAY.

* WEST WINDS WILL INCREASE TO 30 KNOTS LATE TONIGHT...THEN CONTINUE
  INTO SATURDAY. GALE FORCE GUSTS TO 35 KTS ARE POSSIBLE SATURDAY.
  WINDS WILL VEER NORTHWEST SATURDAY AFTERNOON...THEN BEGIN TO
  SLOWLY DIMINISH SATURDAY NIGHT.

* OFFSHORE FLOW WILL RESULT IN WAVES OF 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
403 
WHUS73 KGRB 112156
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CST FRI MAR 11 2011

...STRONG WEST AND THEN NORTHWEST WINDS EXPECTED THIS WEEKEND...

.A STORM SYSTEM TRACKING ACROSS THE LAKE SUPERIOR REGION WILL
GENERATE STRONG WEST WINDS STARTING LATE TONIGHT. WINDS WILL VEER
NORTHWEST SATURDAY AFTERNOON.

LMZ541>543-120600-
/O.CON.KGRB.SC.Y.0026.110312T1000Z-110313T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
356 PM CST FRI MAR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM CST SATURDAY
TO 7 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM CST SATURDAY
TO 7 AM CDT SUNDAY. 

* WEST WINDS WILL INCREASE TO 30 KNOTS LATE TONIGHT...THEN 
  CONTINUE INTO SATURDAY. GALE FORCE GUSTS TO 35 KTS ARE 
  POSSIBLE SATURDAY. WINDS WILL VEER NORTHWEST SATURDAY 
  AFTERNOON...THEN BEGIN TO SLOWLY DIMINISH SATURDAY NIGHT. 

* OFFSHORE FLOW WILL RESULT IN WAVES OF 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
120 
WHUS73 KGRB 120316
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CST FRI MAR 11 2011

...STRONG WEST AND THEN NORTHWEST WINDS EXPECTED THIS WEEKEND...

.A STORM SYSTEM TRACKING ACROSS THE LAKE SUPERIOR REGION WILL
GENERATE STRONG WEST WINDS STARTING LATE TONIGHT. WINDS WILL VEER
NORTHWEST SATURDAY AFTERNOON.

LMZ541>543-121130-
/O.CON.KGRB.SC.Y.0026.110312T1000Z-110313T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
916 PM CST FRI MAR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM CST SATURDAY
TO 7 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM CST SATURDAY
TO 7 AM CDT SUNDAY. 

* WEST WINDS WILL INCREASE TO 30 KNOTS LATE TONIGHT...THEN 
  CONTINUE INTO SATURDAY. GALE FORCE GUSTS TO 35 KTS ARE 
  POSSIBLE SATURDAY. WINDS WILL VEER NORTHWEST SATURDAY 
  AFTERNOON...THEN BEGIN TO SLOWLY DIMINISH SATURDAY NIGHT. 

* OFFSHORE FLOW WILL RESULT IN WAVES OF 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
237 
WHUS73 KGRB 121001
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
401 AM CST SAT MAR 12 2011

...STRONG WEST AND THEN NORTHWEST WINDS EXPECTED...

.A STORM SYSTEM TRACKING ACROSS UPPER MICHIGAN GENERATE STRONG
WEST WINDS TODAY. WINDS WILL TURN NORTHWEST AND START TO DIMINISH
TONIGHT.

LMZ541>543-121815-
/O.CON.KGRB.SC.Y.0026.000000T0000Z-110313T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
401 AM CST SAT MAR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. 

* WEST WINDS TO 30 KNOTS ARE EXPECTED TODAY...WITH SOME GALE FORCE
  GUSTS TO 35 KNOTS POSSIBLE. WINDS WILL START TO VEER NORTHWEST
  THIS AFTERNOON...AND THEN BEGIN TO DIMINISH TONIGHT.

* OFFSHORE FLOW WILL LIMIT WAVES TO 2 TO 4 FEET DESPITE THE FAIRLY
  STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
686 
WHUS73 KGRB 121617
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 AM CST SAT MAR 12 2011

...STRONG WEST AND THEN NORTHWEST WINDS EXPECTED...

.A STORM SYSTEM TRACKING ACROSS UPPER MICHIGAN WILL GENERATE
STRONG WEST WINDS TODAY. WINDS WILL TURN NORTHWEST AND START TO
DIMINISH TONIGHT.

LMZ541>543-130030-
/O.CON.KGRB.SC.Y.0026.000000T0000Z-110313T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1017 AM CST SAT MAR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. 

* WEST WINDS TO 30 KTS ARE EXPECTED TODAY...WITH SOME GALE FORCE
  GUSTS TO 35 KTS POSSIBLE. WINDS WILL START TO VEER NORTHWEST BY
  EARLY THIS EVENING...AND THEN BEGIN TO DIMINISH TONIGHT.

* OFFSHORE FLOW WILL LIMIT WAVES TO 2 TO 4 FT DESPITE THE FAIRLY
  STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
272 
WHUS73 KGRB 122211
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
411 PM CST SAT MAR 12 2011

LMZ541>543-130600-
/O.CON.KGRB.SC.Y.0026.000000T0000Z-110313T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
411 PM CST SAT MAR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. 

* WEST WINDS 15 TO 25 KNOTS CAN BE EXPECTED THROUGH THE EVENING...
  THEN SHOULD BEGIN TO DIMINISH OVERNIGHT.

* OFFSHORE FLOW WILL LIMIT WAVES TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
129 
WHUS73 KGRB 130322
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CST SAT MAR 12 2011


LMZ541>543-130430-
/O.CAN.KGRB.SC.Y.0026.000000T0000Z-110313T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
922 PM CST SAT MAR 12 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND SPEEDS HAVE DROPPED OFF...AND SHOULD NO LONGER POSE A THREAT
TO SMALL CRAFT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 3:30 AM CST, 55 minutes earlier.

Area forecast discussion, Mar 11, 3:30 AM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
330 AM CST FRI MAR 11 2011

.SYNOPSIS...STG SYSTEM PASSING N OF THE AREA WL BRING WINDY WX
ACRS THE AREA AND SOME SHSN TO THE N EARLY THIS WEEKEND. THEN
QUIETER WX WITH FAIRLY MILD TEMPS EXPECTED NEXT WK.

UPR FLOW...WHICH TEMPORARILY GAINED A LITTLE AMPLITUDE OVER ERN
NOAM...WL QUICKLY FLATTEN AGAIN. THE REST OF THE FCST PERIOD WL BE
DOMINATED BY VERY LOW AMPLITUDE FLOW...WITH STRONGEST BAND OF
WESTERLIES EDGING NWD AND FLOWING ACRS THE FAR NRN CONUS AND SRN
CANADA. THIS PATTERN WL BRING PACIFIC AIR SWEEPING EWD...AND DRIVE
TEMPS TO ABV NORMAL LEVELS FOR NEXT WK. WLY FLOW WL LIMIT THE AMNT
OF MOISTURE AVBL FOR PCPN...SO AMNTS SHOULD END UP BLO NORMAL.
&&

.SHORT TERM...TDA/TNGT/SAT. BIG UNKNOWN IS WHAT HAPPENS TO PATCH
OF FG/ST OUT W THIS MORNING. IT/S TRAPPED BELOW INVERSION IN WEAK
WIND REGIME RIGHT ALONG SFC RIDGE AXIS. SFC RIDGE HEADING EWD...SO
FG/ST WL LIKELY TRY TO BUILD EWD WITH IT. BEST BET FOR DISLODGING
IT IS MIXING LATER TDA. SUN WOULD HELP WITH THAT...BUT RATHER
EXTENSIVE LOOKING CI SHIELD RACING EWD FM THE PLAINS. WL NEED TO
MAKE ISSUANCE TIME DECISION ON HOW TO HANDLE IT. THAT WL IMPACT
TEMPS. MY FIRST THOUGHT WAS TO KEEP RATHER MILD TEMPS WE HAD
GOING...BUT IF IT BECOMES APPARENT LOW CLDS WORK IN AND BE TOUGH
TO DISLODGE...WL NEED TO TREND DOWNWARD...ESP IN THE W.

MODELS HAVE FINALLY COME INTO AGREEMENT THAT STG SYSTEM WL PASS
JUST N OF THE AREA TNGT. BEST DYNAMICS WL SWEEP THROUGH VERY
QUICKLY. AND WITH LIMITED MOISTURE IT WL TAKE SIG LIFT TO PRODUCE
SATURATION AND PCPN...SO BEST POPS WL BE ACRS THE N. ECMWF TOWARD
DRIER END OF PCPN SPECTRUM...AND PREFERRED THAT IDEA. KEPT POPS
BLO LIKELY CATEGORY...PREFERRING TO GO SCT WORDING ACRS THE N
WHERE BEST CHC OF PCPN IS LOCATED. MID-LVL LAPSE RATES IMMEDIATELY
AHEAD OF THE SYSTEM PROGGED TO BE QUITE STEEP. THAT COULD LEAD TO
BAND OF SHOWERS RACING EWD ACRS E-C WI EARLIER IN THE NGT THAN
WHAT WE HAD FCST. BLED SLGT CHC POPS EWD ACRS MOST OF THE AREA
DURING THE EVENING.

PCPN TYPE STILL A CHALLENGE. TEMP PROFILES WARM ENOUGH FOR
RAIN...BUT WET-BULB PROFILES COLDER AND SUPPORT SNOW IF
SATURATION CAN OCCUR. ALSO...SHOWERY TYPE PCPN...WHICH IS WHAT WE
MAY GET WITH STEEPER MID-LVL LAPSE RATES...OFTEN TRENDS TOWARD
SNOW IN THESE SITNS. GIVEN THAT ABV FZG SFC TEMPS TAKE FZG PCPN
OFF THE TABLE AS A CONCERN...IT PROBABLY ISN/T REAL CRITICAL WHAT
TYPE THE LGT PCPN FALLS AS...SO JUST WENT WITH SHRA/SHSN. COLDER
AIR WL QUICKLY SWEEP EWD AFTER MIDNIGHT...ESP ALOFT. THAT SHOULD
CHG PCPN TO SHSN FM W-E. THERE MAY NOT BE MUCH PCPN LINGERING
OVER THE SRN PART OF THE FCST AREA...BUT KEPT SLGT CHC POPS GOING.

WINDY CONDITIONS EXPECTED SAT...ESP OVER THE SRN PART OF THE FCST
AREA. INITIAL THRUST OF COLD AIR LIKELY TO BE FOCUSED S AND W OF
THE FCST AREA. LIKED ECMWF IDEA OF KEEPING TEMPS UP SOME...ESP OVER
THE NRN AND ERN PART OF THE FCST AREA...SO FOLLOWED THAT IDEA IN
THE FCST.

.LONG TERM...SATURDAY NIGHT THROUGH NEXT TUESDAY.

FOLLOWING SATURDAYS SHORTWAVE...WILL SEE A PERIOD OF ZONAL FLOW
ACROSS NORTH AMERICA WITH EMBEDDED SHORTWAVES THAT ARE NOTORIOUSLY
HARD TO TIME. THE LATEST MEDIUM RANGE MODELS INDICATE A SHEARED
WAVE ARRIVING ON MONDAY AND A BEEFIER WAVE MOVING INTO THE REGION
ON TUESDAY...WITH EACH HAVING POTENTIAL TO CREATE LIGHT PRECIP. AS
CAN BE EXPECTED...SOME DETAIL DIFFERENCES BETWEEN THE MODELS SO
WILL TRY TO MITIGATE THESE DIFFERENCES BY BLENDING THE ECMWF AND
GFS.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...LOW PRESSURE WILL HAVE
WEAKENED AND PASSED WELL TO THE EAST BY 00Z SUNDAY...BUT FLATTENED
TROUGHING IN THE MID-LEVELS WILL KEEP A SURFACE TROUGH HANGING
BACK ACROSS NORTHERN WISCONSIN. WILL SEE LINGERING LOW LEVEL
MOISTURE ALONG THIS SURFACE TROUGH...AND MARGINAL INSTABILITY OFF
LAKE SUPERIOR MAY CONTRIBUTE TO A FEW FLURRIES OR VERY LIGHT SNOW
SHOWERS OVER FAR NORTHERN WISCONSIN SATURDAY NIGHT. BREEZY
CONDITIONS WILL ALSO BE GRADUALLY SUBSIDING THROUGH THE NIGHT AS
WELL. LOWS NEAR NORMAL IN THE TEENS TO THE LOWER 20S. LOW LEVEL
TROUGHING WILL HANG AROUND FOR SUNDAY MORNING BUT ITS INFLUENCE
WILL BE WANING AS HIGH PRESSURE BUILDS IN FOR THE AFTERNOON. AS A
RESULT...MORNING CLOUDS WILL GIVE WAY TO MOSTLY SUNNY/PARTLY
CLOUDY CONDITIONS BY LATE IN THE AFTERNOON. WILL DROP HIGHS A
DEGREE OR TWO. HIGH PRESSURE OVERHEAD SUNDAY NIGHT WITH MOSTLY
CLEAR TO PARTLY CLOUDY SKIES AND LIGHT WINDS. STILL LIKE GOING
BELOW GUIDANCE...EVEN IF HIGH CLOUDS ARRIVE LATE AHEAD OF THE NEXT
SHORTWAVE. IF SKIES DO INDEED CLEAR...MAY HAVE TO WATCH OUT FOR
FOG AS PROGGED SOUNDINGS INDICATE LOW LEVEL MOISTURE NEVER REALLY
SCOURS OUT.

MONDAY AND TUESDAY...A WEAK AND SHEARED SHORTWAVE WILL MOVE SE
INTO THE REGION ON MONDAY WHILE WARM AND MOIST ADVECTION WILL
OCCUR IN THE LOW LEVELS. FORCING FROM THE SHORTWAVE IS PRETTY
WEAK...SO THINK IF LIGHT PRECIP WERE TO OCCUR...IT WOULD BE DUE TO
THE WARM ADVECTION. BUT SOME QUESTION MARKS CONCERNING WHETHER THE
LOW AND MID LEVEL MOISTURE CAN SYNC UP LET ALONE IF THE WARM
ADVECTION WOULD BE ENOUGH FOR PRECIP. PRECIP CHANCES SEEM SMALL
ENOUGH TO LEAVE OUT OF THE FORECAST. WILL BOOST CLOUD COVER SOME
THOUGH. WARM ADVECTION CONTINUES MONDAY NIGHT INTO TUESDAY
NIGHT...WITH INDICATIONS THAT ANOTHER WAVE AND 850MB TROUGH WILL
ARRIVE IN THE MONDAY NIGHT AND TUESDAY TIME FRAME. ALREADY
CARRYING SMALL POPS ON TUESDAY AND THIS LOOKS FINE. PRECIP CHANCES
LOOK TO EXIT THE AREA BY TUESDAY NIGHT BEHIND THE WAVE...BUT WILL
LET THE FORECAST PLAY OUT. &&

.AVIATION...KEY CONCERN IS WHAT HAPPENS TO FG/ST RIGHT ALONG THE
AXIS OF THE SFC RIDGE. IT/S TRAPPED BENEATH AN INVERSION...AND IT
MAY TEND TO EXPAND EWD AS SFC RIDGE SHIFTS E TDA. OTHERWISE...WL
PROBABLY NEED SOME LLWS IN THE TAFS FOR AT LEAST A TIME TNGT...UNTIL
FLOW GOES WLY AND BETTER MIXING BEGINS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/MPC
Hazardous weather outlook, Mar 10, 2:37 PM CST, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
237 PM CST THU MAR 10 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
237 PM CST THU MAR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

SLIPPERY ROADS ARE POSSIBLE LATE FRIDAY NIGHT INTO SATURDAY
OVER NORTH-CENTRAL WISCONSIN WHEN A CLIPPER SYSTEM COULD
PRODUCE LIGHT SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-112045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
237 PM CST THU MAR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

WESTERLY WINDS COULD GUST TO NEAR GALE FORCE LATE FRIDAY NIGHT
AND SATURDAY.

ECKBERG

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.